# SDR FDEA201111094848

- Difficulty date: November 9, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53812989200
- Condition: Corroded
- Location: Fr47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FR47 BETWEEN SEAT TRACKS NR1-2L UP SIDE CORRODED AT   BOTH ENDS REF AMM 53-10-15-06, ZONE 240.  REMOVED CORROSION ON FLOORBEAM IAW SRM 51-74-10.  FLOORBEAM IS FOUND TO BE OUT OF LIMITS DUE TO MORE THAN 50 PERCENT MATERIAL LOSS.  MATERIAL THICKNESS IS 0.078, REMOVED 0.045, REMAINING 0.033.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-40-21.  REPROTECTED IAW SRM 51-21-10.
